zbMATH — the first resource for mathematics

New concept of the ABB theorem. (Nouvelle approche du théorème de ABB.) (French) Zbl 1167.49020
Summary: This note presents a density result of the Arrow-Barankin-Blackwell (ABB) theorem type for a strong topology of a Banach space equipped with the preorder associated to a convex well-based cone. The hypothesis of compactness is relaxed. Here the technique used is based on properties of the Bishop-Phelps cone, and does not require any property of the Hening dilating cone.
49J99 Existence theories in calculus of variations and optimal control
46N10 Applications of functional analysis in optimization, convex analysis, mathematical programming, economics
90C48 Programming in abstract spaces
Full Text: DOI
[1] Arrow, K.J.; Barankin, E.W.; Blackwell, D., Admissible points of convex sets. contribution to the theory of games, (1953), Princeton Univ. Press Princeton, NJ · Zbl 0050.14203
[2] Attouch, H.; Riahi, H., Stability result for Ekeland’s &z.epsi;-variational principle and cone extremal solutions, Math. oper. res., 18, 1, 173-201, (1993) · Zbl 0779.49015
[3] Bourgin, R.D., Geometric aspects of convex sets with radon – nikodym property, Lecture notes in math., vol. 993, (1983), Springer-Verlag · Zbl 0512.46017
[4] Daniilidis, A., ABB theorem and related results in cone duality: a survey, (), 119-131 · Zbl 0982.90048
[5] Ferro, F., A new ABB theorem in Banach spaces, Optimization, 46, 353-362, (1999) · Zbl 0949.90083
[6] Gallagher, R.J.; Salh, O.A., Two generalization of a theorem of ABB, SIAM j., 31, 1, 247-256, (1993)
[7] Göpfert, A.; Tammer, C.H.R.; Zălinescu, C., A new ABB theorem in normed vector spaces, Optimization, 53, 4, 369-376, (2004) · Zbl 1055.90064
[8] Jahn, J., A generalization of a theorem of barankin, and blackwell, SIAM J. control appl., 26, 5, (1988) · Zbl 0652.90093
[9] Penot, J.P., The drop theorem, the petal theorem and Ekeland variational principle, Nonlinear anal. theory, methods appl., 10, 9, 813-822, (1986) · Zbl 0612.49011
[10] Phelps, R.R., Convex functions, monotone operators and differentiability, Lecture note in mathematics, vol. 1364, (1989), Springer-Verlag Berlin · Zbl 0658.46035
[11] Wantao, F., On the density of proper efficient points, Proc. amer. math. soc., 124, 1213-1217, (1996) · Zbl 0842.90101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.